# SDR ASAA2015062712228

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 6,545 hours, 2,125 cycles
- System (JASC): 2310 · HF Communications System
- Part: Switch
- Condition: Broken
- Location: Nr 2 Hf
- Part time: 5,037 hours, 1,633 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF/SAT TRANSFER LIGHT NOT ON IN HF MODE LIGHT TESTS GOOD.  ACFT GROUNDED. REPLACED H/F SAT PANEL REF MM 23-15-00-400-804, HF2 SWITCH WAS BROKEN.  OPS CK OK.  HF OPS OK, REF MM 23-11-00-710-801 ETOPS GROUND VERIFICATION COMPLETE.
